It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by jennifer on December 30, 1999 at 17:15:21:

In Reply to: Re: Lamictal posted by Dee on December 09, 1999 at 13:01:50:

: : I'm looking for information on Lamictal. It appears to be better tolerated than some of the other aed's but an alarming number of people seem to have an increase in the number of seizures while on it. Is it as effective as some of the older aed's like Dilantin and Tegretol. I have C.P. seizures. Thanks

:
: Randy,
: My 18 year old son is on lamital. He has generalized seizures....peit mal and grand mal. This medication worked better with dilantin than it is working alone right now. Since we took him off the dilantin the levels of lamictal went very high causing side effects. The drug works well on the seizures but for some reason, he has developed a weakness for falling or dropping objects in his hand. We are not sure why he is doing this. It caused bad double vision and nausea. He has to divide the morning dosage.
: All in all it has been better than we thought even with the problems. Good luck

I am on lamictal along with tegretol and have about 3 seizures a month. That is better than I have done in years as my average use to be 8-10 a month. They are my "caffeine pills" as I get a big burst of energy when I take them and if I take them too late in the day, I will be up all night. Good luck.

Follow Ups

All times are GMT -7. The time now is 08:17 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!